# SDR RAIA00410020

- Difficulty date: October 22, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 14,287 hours, 14,045 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Packing
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED PACKING ON NOSE LANDING GEAR.
